# SDR SWAA021073

- Difficulty date: May 15, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,357 hours, 65,476 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 6546455
- Part serial: BN1697
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND RT AILERON DELAMINATED ON LOWER SURFACE OTBD OF TAB.  REMOVED AND REPLACED AILERON PER MM.
